# SDR 29GA2015090800001

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 32,168 hours, 35,883 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CABIN LIGHTING PANEL EMERGENCY LIGHT, ARM PORTION OF LIGHT DOES NOT ILLUMINATE.  REPLACED THE LIGHT SWITCH IAW AMM 33-50-00, OPS CHECKED NORMAL.
